# SDR ASOA201709053242

- Difficulty date: September 5, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N754EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10173
- Aircraft time: 31,321 hours, 22,517 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: SH670314077S
- Condition: Corroded
- Location: Service Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD PLATE CORRODED BEYOND 30 PERCENT ON LOWER SURFACE.  REPLACED THE SERVICE DOOR THRESHOLD PLATE.
